# SDR REXA2015012600156

- Difficulty date: January 26, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 24,318 hours, 21,615 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLIGHT SPOILERS WOULD ENGAGE MEANING COME UP & DOWN ON THEIR OWN, UNCOMMANDED.  INTERROGATED SECU & MDC, NO FAULTS FOUND.  ENGINEERING ANALYZED MDC DIAGNOSTIC DATA & ALL INDICATIONS WERE NORMAL.  COMPLETED FIM RESET & OPERATIONS CHECKED ON SPOILERS IAW AMM 27-61-00.  ALL CHECKED GOOD.  ACFT OK FOR SERVICE.
